# SDR CALA2017060501718

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737824
- Aircraft serial: 38700
- Aircraft time: 23,436 hours, 7,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT POWER FAILURE, EMERGENCY LIGHTS ON ROWS 21, 22, 23 DID  NOT OPERATE.  VERIFIED WITH THE FLIGHT CREW, CYCLED THE LIGHT SWITCH AND EMERGENCY LIGHTS WORKED OK.
